Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Ibuprofen Pain Relief Gel 5% 50g
  • Numark Ibuprofen Pain Relief Gel 5% 50g
Numark Ibuprofen Pain Relief Gel 5% 50g_30

Numark Ibuprofen Pain Relief Gel 5% 50g

Availability: In stock

£2.49 RRP £3.75
Warning Maximum Product Quantity of 100
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

What is Numark Ibuprofen Pain Relief Gel 10% and what is it used for?

Ibuprofen Pain Relief Gel contains ibuprofen and belongs to a group of medicines called non-steroid anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation, and bring down a high temperature. Ibuprofen Pain Relief Gel is used to treat a number of painful conditions affecting the joints and muscles, such as backache, rheumatic and muscular pain, sprains, strains and sports injuries.

Numark Ibuprofen Pain Relief Gel 5% 50g

£2.49

What is Numark Ibuprofen Pain Relief Gel 10% and what is it used for?

Ibuprofen Pain Relief Gel contains ibuprofen and belongs to a group of medicines called non-steroid anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation, and bring down a high temperature. Ibuprofen Pain Relief Gel is used to treat a number of painful conditions affecting the joints and muscles, such as backache, rheumatic and muscular pain, sprains, strains and sports injuries.

What you need to know before you use this pain relief gel

DO NOT use Ibuprofen Pain Relief Gel If you are allergic to ibuprofen, aspirin or similar medicines (e.g NSAIDs) or any of the other ingredients in this gel (listed at the end of this leaflet), If you are asthmatic, or suffer from rhinitis (allergic runny nose) or urticaria (hives). Do not use On broken, damaged, infected or diseased skin Take special care with Ibuprofen Pain Relief Gel. Protect treated areas from direct sunlight to avoid any sensitivity reaction, e.g. a rash.

How to use Ibuprofen Pain Relief Gel

Adults: Squeeze 4 to 10cm of gel from the tube and rub into the affected area until absorbed. This dose should not be repeated more frequently than every four hours and no more than four times a day in any 24 hour period. The amount of gel squeezed would be equivalent to 50 to 125mg of ibuprofen. Ibuprofen Pain Relief Gel should only be used on healthy, unbroken skin. Do not use it on or near cuts or grazes or under dressings such as plasters. Also do not use it on the genital area. Do not let any gel come in contact with your eyes. If it does, rinse your eyes with cold water and consult your doctor. Hands should be washed after applying Ibuprofen Pain Relief Gel, unless they are the site of treatment. Do not give to children uner the age of 14 years.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Numark Brand Numark